# SDR DXTA2012070905045

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 3,125 hours, 1,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

"FLAPS FAIL" MESSAGE WHEN FLAPS 5 SELECTED, AT 8000 FEET, 240 KNOTS.  AFTER LANDING AND SHUTDOWN, RESET BUTTON RAISED FLAPS, NORMAL OPS WHEN CYCLED.  NO CIRCUIT BREAKERS OUT, FOLLOWED INFLIGHT CHECKLIST WITH NO EFFECT.  TROUBLESHOT PROBLEM, FOUND BITES 5,6 AND 7 DISPLAYED ON CONTROLLER. REMOVED FLAP HANDLE AND CLEANED LINT FROM INSIDE HANDLE.  REINSTALLED FLAP HANDLE.  RESET CONTROLLER BITE INDICATOR.  FLAPS OPERATE NORMALLY.  WORK WAS ACCOMPLISHED IAW MM 27-50-00.
